# SDR COEA2010052609917

- Difficulty date: May 26, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 22,989 hours, 30,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53372404206
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE:  MAJOR REPAIR:  WHILE WORKING LT CREASE BEAM AT FRAME 17 FOUND PREVIOUS TOOLING DAMAGE ON TOP SURFACE OF INNER FLANGE FR17 AT STRINGER 14 LT.  BLEND OUT DAMAGE ON INNER FLANGE OF FRAME 17 AT LEVEL OF CARGO DOOR THRESHOLD PER SRM.  TOOLING MARKS TO LEFT "AS IS" PER SRI DO\TS-2871/10-13552.  AWAITING COMPLETE SRAS.
